MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a perforation at the mid left anterior descending artery (lad).Patient presented with st-segment elevation myocardial infraction (stemi) and the lad was ballooned; however without distal flow.The lesion was stented with a non-abbott stent and subsequently on pursuing low pressure inflation in the mid to distal lad and it was noted the patient developed a coronary perforation.A 2.80x26mm graftmaster covered stent failed to cross due to resistance with anatomy and the tip became bent.Two graftmasters (2.8x16mm, 3.5x26mm) were implanted next successfully sealing the area of the perforation the devices covered.Another two graftmasters were implanted (3.5x16mm, 4.0x26mm) however, these failed to seal.A drop in blood pressure was noted pericardiocentesis was pursued with placement of a pigtail catheter with improvement in blood pressure.Balloon dilatation was performed with unspecified non-abbott balloons that sealed the perforation and no significant pericardial effusion was noted.There was no adverse patient sequela and no clinically significant delay in the procedure reported.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional graftmaster devices referenced in b5 are filed under separate medwatch report numbers.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported failure to seal.The subsequent unexpected medical intervention (additional therapy/non-surgical treatment) appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16920124
Report Number2024168-2023-05103
Device Sequence Number12442384
Product Code MAF
UDI-Device Identifier08717648176395
UDI-Public08717648176395
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1012581-16
Device Catalogue Number1012581-16
Device Lot Number1112241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.6X16MM GRAFTMASTER; 3.5X26MM GRAFTMASTER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight89 KG
Patient RaceBlack Or African American